Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, Guest. I know your post was over a year ago, so you might not see this, but just in case... first of all, I'm very sorry about that happening to your sister, for your family's loss. If you don't feel comfortable talking about it, of course that's fine. I've been taking large doses of Benadryl for over a year now. It has me worried because of some health issues I'm experiencing. I have no idea if it's related to the Benadryl or not, but just the thought that it could be scares me. Were they able to tell if she'd been on it for a while or if it was taken all at once? Had she been dealing with any health issues before her death that they were able to link to the Benadryl? Basically, anything you might know. This has me really scared, and I hope and pray I haven't done irreparable damage. Thank you in advance. Again, very sorry about your sister.
Reply

Loading...

Back in february i tried an act of suicide and took 50 Benadryl sleeping pills. I didn't feel anything for maybe 15-20 mins but when it hit i was puking and losing consiousness on and off. I barely denver the night but i was very shakey. and acting weird. im pretty sure i was high

Reply

Loading...

i sleep from 4am-8am and 5pm-8pm when i dont smoke indica and when i do i sleep 4am-11am and 3pm-8pm, maybe you should split your sleeping schedule
Reply

Loading...

You were lucky idk how you got to the hospital to get taken care of. But I take bottle of sleeping pills and I just wake up throwing up nothing more
Reply

Loading...

Thanks so much! I made a mistake, took 75 mg of benedryl. I feel awful
Reply

Loading...

2 nights ago my 175 lb,19 yr old son was taken by ambulance to the ER. He's extremely physically fit - plays hockey 5-6 days a week. He's had trouble sleeping and had been taking benedryl and then switched to Tylenol PM. The people who said that you build up a resistance are correct. We heard a thud when he hit the floor (he said about 30 min after taking it).He had doubled the dose but perhaps took it too close together too. They said he had 225mg in his blood. After he hit the floor, we heard this animalistic scream.he seemed conscious but wasn't really responsive. Just kept screaming. He is home and mostly better but had a nasty gash on his head and a concussion. Still does not remember the time between hitting the floor and waking up in hospital. He only remembers taking 3 pills but obviously it was more. They weren't working any longer and he thought he would double the dose. Doctor said he was extremely lucky that we found him right away and that he didn't take one more pill or things would have ended differently. His diagnosis: diphenhydramine poisoning.
Reply

Loading...

Help me plz I'm baiging
Reply

Loading...

Four 25 mg a night is 100 mg, not 200 mg : )
Reply

Loading...

Some of us are on probation for 5 more years
Reply

Loading...

How do you hallucinate while in a coma? Med student and never heard of this.
Reply

Loading...

*begging is the correct spelling
Reply

Loading...

Dude, as I'm sure you're fine by now, 1 extra pill will not constitute an overdose. You worry about something like this when you take maybe 9x the amount.
Reply

Loading...

I have been dealing with insomnia for over a year now. No prescription meds have helped. For at least 8 months now and nightly I take between 10-15 50mg otc diphenhydramine. I have terrible side effects. I get about 90% of the listed overdose symptoms. It's honestly scary. I hate it, but it's the only thing that has helped me sleep. I've told several doctors, but they prescribe me another medication that doesn't work. I need help. I'm afraid to continue doing this. When I've tried not taking it, I've ended up in the hospital multiple times from not sleeping for several days, have horrifying anxiety attacks, lost a job, and have drove into a tree. I'd never recommend anyone to take an amount like me. I'd like another option.
Reply

Loading...

*I mean more
Reply

Loading...

that much tylenol?!!! I doubt you have 0 damage... 7,000 mg of tylenol can do some serious liver damage and throw you into acute liver failure from what I've read. You aren't supposed to take more than 1000mg in a 24 hour period... and a 100 lb female shouldn't probably take 1/2 that. People who have Gilbert's Syndrom (aprox 15% of the population) should avoid acetaminophen altogether, IMO. I do. But then, I'm not a doctor... I just try to be careful with OTC meds. Do research and make smart choices. Ask a doctor or pharmacist if you don't want to follow the label.
Reply

Loading...